# SDR CALA2025073007094

- Difficulty date: July 28, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N37542
- Make and model: Boeing 737-9
- Aircraft serial: 64470
- Aircraft time: 9,590 hours, 3,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF ELECTRIC BURNING FUMES AFTER LANDING/APU ON BUSS AND BLEEDS .  PERFORMED T/S AS PER FIM 21-00 TASK 830, NO FAULTS, C/W ENG RUNS ALSO NO FAULTS, SUSPECT THEY IN TOOK SOME BAD AIR WHEN ON THE GRD IN PUJ.
